Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 5, NWS Grand Forks, ND

May 29, 201512 counties in North Dakota; 12 counties in Minnesota

NWS Grand Forks, ND issued this frost advisory at May 29, 2015, 3:18 PM CDT for 12 counties in North Dakota; 12 counties in Minnesota. It took effect at May 30, 2015, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 29, 2015, 3:18 PM CDT (20:18 UTC)
In effect from
May 30, 2015, 3:00 AM CDT
Expired
May 30, 2015, 8:46 AM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
All 24 counties

Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 59 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.3 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WWUS73 KFGF 292018
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
318 PM CDT FRI MAY 29 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030-
054-301400-
/O.NEW.KFGF.FR.Y.0005.150530T0800Z-150530T1400Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS...
MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
318 PM CDT FRI MAY 29 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY.

* TEMPERATURES...IN THE LOW TO MIDDLE 30S.

* TIMING...AFTER MIDNIGHT TO SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
508 
WWUS73 KFGF 300836
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
336 AM CDT SAT MAY 30 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030-
054-301400-
/O.CON.KFGF.FR.Y.0005.000000T0000Z-150530T1400Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS...
MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
336 AM CDT SAT MAY 30 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...IN THE LOW TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
956 
WWUS73 KFGF 301346
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
846 AM CDT SAT MAY 30 2015

MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030-
054-301500-
/O.CAN.KFGF.FR.Y.0005.000000T0000Z-150530T1400Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...
PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS...
MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN...
FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND...
EDINBURG...ADAMS...LANKIN
846 AM CDT SAT MAY 30 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
FROST ADVISORY.

TEMPERATURES ARE NOW RISING WITH ABUNDANT SUNSHINE...SO THE
THREAT OF FROST HAS PASSED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at May 29, 3:05 PM CDT, 13 minutes earlier.

Area forecast discussion, May 29, 3:05 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
305 PM CDT FRI MAY 29 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 305 PM CDT FRI MAY 29 2015

FORECAST CHALLENGES CONCERN FROST POTENTIAL TONIGHT AND LATE
WEEKEND PCPN CHANCES. MODELS SHOWING SIGNIFICANT DIFFERENCES IN
RAIN PLACEMENT ASSOCIATED WITH THE SUNDAY/EARLY MONDAY SHORT WAVE.
OTHERWISE MODELS IN OK AGREEMENT. USE MODEL BLEND EXCEPT POPS
WHERE LITTLE CHANGES MADE DUE TO POOR MODEL AGREEMENT.

FROST MAIN CONCERN TONIGHT. WEAK COLD ADVECTION CONTINUES
OVERNIGHT WITH SURFACE RIDGE AXIS OVER CENTRAL ND BY MORNING.
SKIES SHOULD CONTINUE TO CLEAR THROUGH THE EVENING. ALL GUIDANCE
SHOWING 5-10KTS OVERNIGHT SO THERE WILL BE SOME LIGHT MIXING. WITH
MINIMUMS CLOSE TO 32 ACROSS THE NORTH FEEL THIS AREA WILL HAVE THE
BEST FROST POTENTIAL. COULD SEE SOME PATCHY FROST IN LOWER AREAS
ACROSS THE SOUTH BUT DO NOT FEEL ENOUGH COVERAGE TO WARRANT
ADVISORY. OVERALL WITH SOME MIXING...EARLY SUNRISE AND MOIST
GROUND MOST AREAS CONFIDENCE NOT HIGH ON WIDESPREAD FROST.

RIDGE BUILDS INTO THE FA SATURDAY FOR LIGHT WINDS AND SOLAR.
COLUMN WARMS SLIGHTLY BUT TEMPERATURES WILL REMAIN WELL BLO
AVERAGE.

WEAK RETURN FLOW/WARM ADVECTION AND SOME INCREASE IN CLOUDS SHOULD
MINIMIZE ANY FROST THREAT SATURDAY NIGHT WITH POSSIBLE EXCEPTION
OF THE FAR NE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 305 PM CDT FRI MAY 29 2015

DID NOT MAKE MANY CHANGES WITH POPS SUNDAY INTO EARLY MONDAY WITH
ALL MODELS SHOWING DIFFERENT SOLUTIONS WITH PLACEMENT OF SHOWER
POTENTIAL. WEAK WARM ADVECTION HOWEVER CLOUDS WILL HAVE FINAL SAY
ON TEMPERATURES.

FOR TUESDAY THROUGH FRIDAY...MODELS CONTINUE TO ADVERTISE SOUTHWEST
FLOW ALOFT WHICH STILL MEANS AN ACTIVE PERIOD WEATHER WISE. HARD TO
NAIL DOWN THIS FAR OUT WHEN THE STRONGEST SHORT WAVE ENERGY WILL
LIFT INTO THE AREA. ONLY THING OF NOTE IS THAT THE ECMWF HAS SHIFTED
ITS SFC LOW POSITION FURTHER SOUTH ON THURSDAY...TRACKING IT FROM
NEAR KFSD INTO SOUTHERN MN. SO FOR NOW HAVE KEPT PCPN CHANCES
EVERY SINGLE DAY THROUGH THE LONG TERM AS IT IS HARD TO PICK OUT ANY
DRY PERIODS. TEMPS SHOULD BE AROUND OR JUST ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1235 PM CDT FRI MAY 29 2015

MAIN CHALLENGE FOR THE TAFS WILL BE HOW FAST THE CLOUDS THIN OUT
THIS AFTERNOON. WILL GO WITH THE IDEA OF MID TO LATE AFTERNOON WITH
WINDS DYING DOWN IN THE EARLY EVENING. THEN SHOULD HAVE CLEAR SKIES
AND N-NE WINDS AROUND 10 KTS FOR THE REST OF THE PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR NDZ006>008-
     014>016-024-026>030-054.

MN...FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR MNZ001-002-
     004>009-013>017-022>024.

&&

SHORT TERM...VOELKER
LONG TERM...GODON/VOELKER
AVIATION...GODON
Hazardous weather outlook, May 29, 6:20 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
620 AM CDT FRI MAY 29 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
620 AM CDT FRI MAY 29 2015

 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SOME FROST MAY BE POSSIBLE TONIGHT OVER THE NORTHERN RED RIVER
VALLEY. ROUGHLY NORTH OF A LINE FROM COOPERSTOWN ND TO BEMIDJI
MN. THE SKY WILL CLEAR OFF AND HIGH PRESSURE WILL SETTLE INTO
CENTRAL AND EASTERN ND BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSETTLED WEATHER IS EXPECTED NEXT WEEK. THUNDERSTORMS ARE
EXPECTED TUESDAY THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE IF
STORMS WILL BE SEVERE. STAY TUNED TO LATER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

In the hours before

Local storm report, May 29, 9:51 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       6 NE HATTON             47.70N 97.37W
05/29/2015  M0.78 INCH       GRAND FORKS        ND   MESONET

            ARB STORM TOTAL

&&

MLUKES
Local storm report, May 29, 9:52 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
952 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       FORMAN                  46.11N 97.64W
05/29/2015  M2.25 INCH       SARGENT            ND   MESONET

            ARB STORM TOTAL

0941 AM     HEAVY RAIN       15 SW COGSWELL          45.95N 98.00W
05/29/2015  M2.32 INCH       SARGENT            ND   MESONET

            ARB STORM TOTAL

&&

MLUKES
Local storm report, May 29, 10:33 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       BLUFFTON                46.47N 95.23W
05/29/2015  M0.70 INCH       OTTER TAIL         MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       2 W FAIRMOUNT           46.05N 96.64W
05/29/2015  M2.10 INCH       RICHLAND           ND   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       AUDUBON                 46.86N 95.98W
05/29/2015  M1.90 INCH       BECKER             MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       8 S LAKE PARK           46.77N 96.10W
05/29/2015  M1.75 INCH       BECKER             MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       LAKE ITASCA             47.25N 95.21W
05/29/2015  M1.25 INCH       CLEARWATER         MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       THIEF RIVER FALLS       48.11N 96.18W
05/29/2015  M1.00 INCH       PENNINGTON         MN   PUBLIC

            STORM TOTAL

&&

VGODON
Local storm report, May 29, 10:37 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1037 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       MENAHGA                 46.75N 95.10W
05/29/2015  M0.75 INCH       WADENA             MN   PUBLIC

            STORM TOTAL

&&

VGODON
Local storm report, May 29, 1:41 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       SHARON                  47.60N 97.90W
05/28/2015  M2.28 INCH       STEELE             ND   MESONET

            ARB 778 REPORTED 2.28 INCHES OF RAIN FELL BETWEEN 415 AND
            5 PM -45 MIN- WITH 5 MIN OF SMALL HAIL. STORM TOTAL ?

&&

MLUKES
Local storm report, May 29, 3:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
318 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             GENTILLY                47.79N 96.45W
05/28/2015  E1.50 INCH       POLK               MN   PUBLIC

            VIA SOCIAL MEDIA POST.

0403 PM     HAIL             4 S RED LAKE FALLS      47.83N 96.27W
05/28/2015  E1.00 INCH       RED LAKE           MN   PUBLIC

0451 PM     HAIL             1 W GRAFTON             48.42N 97.42W
05/28/2015  E0.50 INCH       WALSH              ND   TRAINED SPOTTER

            HEAVY RAIN REDUCING VISIBILITY TO NEAR ZERO.

0518 PM     HAIL             WEST FARGO              46.87N 96.90W
05/28/2015  E0.50 INCH       CASS               ND   TRAINED SPOTTER

            HEAVY RAINFALL

0523 PM     HAIL             LISBON                  46.44N 97.68W
05/28/2015  E0.25 INCH       RANSOM             ND   TRAINED SPOTTER

0533 PM     HAIL             9 E GRAFTON             48.41N 97.21W
05/28/2015  E1.75 INCH       WALSH              ND   PUBLIC

            VIA SOCIAL MEDIA POST.

0600 PM     TSTM WND GST     1 NW FLOM               47.18N 96.15W
05/28/2015  E50.00 MPH       NORMAN             MN   BROADCAST MEDIA

            STRONG THUNDERSTORM OUTFLOW PRODUCED A BROAD AREA OF
            BLOWING DUST AND ONE OR MORE BRIEF GUSTNADOES ALONG THE
            OUTLFLOW BOUNDARY.

0609 PM     TSTM WND GST     7 E KENNEDY             48.64N 96.76W
05/28/2015  E60.00 MPH       KITTSON            MN   PUBLIC

            ESTIMATED WINDS ALONG WITH DRIFTS OF PEA SIZED HAIL.

0630 PM     HAIL             8 N ROOSEVELT           48.92N 95.10W
05/28/2015  M2.00 INCH       LAKE OF THE WOODS  MN   PUBLIC

            SOCIAL MEDIA PHOTO OF 2 INCH SPIKED HAIL

0631 PM     HAIL             3 N VALLEY CITY         46.97N 98.01W
05/28/2015  M1.00 INCH       BARNES             ND   BROADCAST MEDIA

            REPORT AND PHOTO POSTED ON SOCIAL MEDIA.

1100 PM     FLASH FLOOD      3 NNW WYNDMERE          46.30N 97.15W
05/28/2015                   RICHLAND           ND   TRAINED SPOTTER

            HEAVY RAINS OF FROM 3 TO 4 INCHES PRODUCED FLOODING OF
            DITCHES...FIELDS AND FARM ACCESS ROADS ACROSS PORTIONS OF
            WESTEND AND HOMESTEAD TOWNSHIP.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:31 PM CDTAreal Flood AdvisoryFGFRichland, Sargent10 hr
May 29, 6:27 AM CDTAreal Flood AdvisoryFGFRansom, Richland, Sargent7 hr
May 29, 10:34 AM CDTRiver Flood WarningFGFCass7 days

Nearby

Frost Advisories in North Dakota, 2015Frost Advisories in Minnesota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.